# SDR DALA2022060203873

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 95,679 hours, 43,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 EMERGENCY LIGHT AT 43 D DAMAGED. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT HOUSING. CKS OK. (8482699)
